# SDR CALA2024081902238

- Difficulty date: August 14, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D57571008001
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB FLAP JUST IB OF #4 FLAP TRACK HAS DAMAGE TO COMPOSITE . GEN BY V892442 ON HAECO LCQ NR 9298895 / 26895
